RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 689–699 (Mi de9271)  

Ordinary Differential Equations

The Dulac function for polynomial autonomous systems on a plane

L. A. Cherkas

Belarussian State University of Computer Science and Radioelectronic Engineering

Full text: PDF file (1895 kB)

English version:
Differential Equations, 1997, 33:5, 692–701

Bibliographic databases:
UDC: 517.925
Received: 21.03.1997

Citation: L. A. Cherkas, “The Dulac function for polynomial autonomous systems on a plane”, Differ. Uravn., 33:5 (1997), 689–699; Differ. Equ., 33:5 (1997), 692–701

Citation in format AMSBIB
\Bibitem{чер97}
\by L.~A.~Cherkas
\paper The Dulac function for polynomial autonomous systems on a plane
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 689--699
\mathnet{http://mi.mathnet.ru/de9271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616471}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 692--701


Linking options:
  • http://mi.mathnet.ru/eng/de9271
  • http://mi.mathnet.ru/eng/de/v33/i5/p689

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:112
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019